# SDR TSAA0253216

- Difficulty date: October 13, 2002
- Submitted: November 4, 2002
- Operation: Air carrier
- Aircraft: N821AL
- Make and model: Boeing 737230
- Aircraft serial: 23155
- Engine: Pwa JT8D*
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 65C3760716
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIRED CRACK AT BS 178, WI 184 LBL 5.7 VERTICAL CHORD.  CUTOUT AND REMOVED DAMAGED PORTION OF SKIN AREA.  VERIFIED CRACK REMOVED USING HFEC METHOD.  FABRICATED AND INSTALLED A REPAIR ANGLE IAW SRM.  AIRCRAFT RETURNED TO SERVICE.
